# SDR HEEA085058

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,238 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: OHSS2061001
- Condition: Deteriorated
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT COVER IS TORN AND DETERIORATED.
